Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 22, Number 4

All articles in this issue are freely accessible.

Schubert calculus and representations of the general linear group
E. Mukhin, V. Tarasov and A. Varchenko.
J. Amer. Math. Soc. 22 (2009), 909-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2525775
Stable commutator length is rational in free groups
Danny Calegari.
J. Amer. Math. Soc. 22 (2009), 941-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2525776
On $P$-orderings, rings of integer-valued polynomials, and ultrametric analysis
Manjul Bhargava.
J. Amer. Math. Soc. 22 (2009), 963-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2525777
SLE and the free field: Partition functions and couplings
Julien Dubédat.
J. Amer. Math. Soc. 22 (2009), 995-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2525778
Quantum cohomology of the Hilbert scheme of points on $\mathcal{A}_{n}$-resolutions
Davesh Maulik and Alexei Oblomkov.
J. Amer. Math. Soc. 22 (2009), 1055-1091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2525779
On the size of Kakeya sets in finite fields
Zeev Dvir.
J. Amer. Math. Soc. 22 (2009), 1093-1097
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2525780
Rigorous derivation of the Gross-Pitaevskii equation with a large interaction potential
László Erdos, Benjamin Schlein and Horng-Tzer Yau.
J. Amer. Math. Soc. 22 (2009), 1099-1156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2525781
Minimum volume cusped hyperbolic three-manifolds
David Gabai, Robert Meyerhoff and Peter Milley.
J. Amer. Math. Soc. 22 (2009), 1157-1215
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2525782